# SDR SWAA2012062805356

- Difficulty date: June 26, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 35,361 hours, 24,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 5940767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED BETWEEN BS 1136 TO BS 1123, STR 2L.  REPAIRED STRINGER PER SRM.
